# SDR NOCA03411

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T2512U13
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STA 550 NR 4 SLAT INBD OF INBD TRACK ANGLE CRACKED.  REMOVED OLD ANGLE PER SRM 51-10-02.  DRILLED UP NEW ANGLE AND INSTALLED AS PER SRM 51-20-05.
